# SDR UALA2012022801219

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,699 hours, 22,193 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-EXISTING EXTERNAL DOUBLER REPAIR BETWEEN FRAMES 29-30 AT STR 31L-25L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED EXTERNAL DOUBLER.  RE-INSPECTION REQUIRED PERM SRI 53-21-11 TABLE 208.  AT 60,000 C. FROM REPAIR EMBODIMENT.  CURRENT PTC 22193.
